# SDR 2DYA20141030002

- Difficulty date: October 21, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N999YV
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 92,064 hours, 32,861 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE CONTINUE TO CLIMB ABOVE 10,000 AT LEVEL FLIGHT 40,000.  ACFT RETURNED FOR TROUBLESHOOTING.  PERFORMED PRESSURIZATION TEST IAW AMM 21-31-00, TESTED GOOD.  ACFT DEPARTED AT A LATER DATE WITHOUT EVENT.
